# SDR EVCA201810241

- Difficulty date: October 20, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N101AE
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- Aircraft time: 28,363 hours, 23,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Defog System
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 28,363 hours, 23,531 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT WITH PATIENT ON BOARD. PILOT WAS FLYING IN LIGHT RAIN WITH A TEMPERATURE AROUND 50 DEGREES. PILOT REPORTED TO AIR EVAC OCC THAT HIS WIND SCREEN WAS FOGGING UP HEAVILY. AND HIS VISIBILITY WAS REDUCED, DUE TO WIND SCREEN DEFOGGER NOT WORKING. HE PROCEEDED TO LAND AT THE NEAREST AIRPORT. OCC TALK WITH THE PILOT VIA RADIOS TO INSURE ALL WERE SAFE. AND TO INSURE ALL VALVES AND SWITCHES WERE ON FOR THE DEFOG SYSTEM. PILOT REPORTED JUST BEFORE LANDING HIS WIND SCREEN WAS CLEARING UP. AN AMT WAS DISPATCHED AND INSPECTED THE SYSTEM WITH NO DEFECTS NOTED. A GROUND RUN AND OPERATIONAL CHECK WAS COMPLETED WITH THE DEFOG SYSTEM TURNED ON. NO DEFECTS NOTED.THE PATIENT WAS TAKEN THE REST OF THE WAY BY GROUND TRANSPORT. AND THE AIRCRAFT HAS BEEN IN SERVICE WITH NO FURTHER INCIDENTS.
